MathSciNet Relay Station
MathSciNet bibliographic data
MR518707 06B25
Day, Alan Characterizations of finite lattices that are bounded-homomorphic images of sublattices of free lattices. Canad. J. Math. 31 (1979), no. 1, 69–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement